Vayarin and GI upset

Discuss autism diets and biomedical treatments of autism.

Moderator: ModeratorBill

researchmama
Posts: 2
Joined: Sun Jan 08, 2017 2:34 pm

Re: Vayarin and GI upset

Postby researchmama » Mon Jan 23, 2017 2:10 pm

Would still love some input on this topic. Anyone out there have this problem also?


Last bumped by researchmama on Mon Jan 23, 2017 2:10 pm.

researchmama
Posts: 2
Joined: Sun Jan 08, 2017 2:34 pm

Vayarin and GI upset

Postby researchmama » Mon Jan 23, 2017 2:11 pm

Has anyone experienced severe abdominal pains when taking Vayarin? My 9 y.o. son has been on it along with Strattera 25mg for a little over 3 weeks now and is complaining of pretty severe abdominal pain typically in the late afternoon. He takes his Strattera at night before bed, and one Vayarin in the morning with breakfast and one in the evening with dinner. If you or your child did experience something like this what did you do to combat the pain? TIA


Return to “Diet and Biomedical Treatments for Autism”